# SDR NSVA2011038

- Difficulty date: February 22, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N341NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4341
- Aircraft time: 194 hours, 174 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT RETRACT AFTER TAKEOFF.  CAPTAIN RAN QRH AND CONTINUED TO CLIMB TO 10,000.  FLIGHT DIVERTED TO ALB.  CREW THEN DISCOVERED THAT THE ALTERNATE GEAR EXTENTION HANDLE WAS IN THE DOWN POSITION.  IT WAS RETURNED TO NORMAL POSITION AND GEAR RETRACTED NORMALLY.  FLIGHT CONTINUED TO ALB WITHOUT FURTHER INCIDENT.  INSPECTED FOUND GOOD.
